Volume 20, issue 5 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 28
Issue 3, 1005–1499
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Using simplicial volume to count maximally broken Morse trajectories

Hannah Alpert

Geometry & Topology 20 (2016) 2997–3018
Bibliography
1 H Alpert, G Katz, Using simplicial volume to count multi-tangent trajectories of traversing vector fields, Geom. Dedicata 180 (2016) 323 MR3451470
2 A Banyaga, D Hurtubise, Lectures on Morse homology, 29, Kluwer Academic Publishers Group (2004) MR2145196
3 J M Franks, Morse–Smale flows and homotopy theory, Topology 18 (1979) 199 MR546790
4 M Goresky, R MacPherson, Stratified Morse theory, 14, Springer (1988) MR932724
5 R M Goresky, Triangulation of stratified objects, Proc. Amer. Math. Soc. 72 (1978) 193 MR0500991
6 M Gromov, Volume and bounded cohomology, Inst. Hautes Études Sci. Publ. Math. 56 (1982) 5 MR686042
7 M Gromov, Singularities, expanders and topology of maps, I : Homology versus volume in the spaces of cycles, Geom. Funct. Anal. 19 (2009) 743 MR2563769
8 A Hatcher, Algebraic topology, Cambridge Univ. Press (2002) MR1867354
9 J F Lafont, B Schmidt, Simplicial volume of closed locally symmetric spaces of non-compact type, Acta Math. 197 (2006) 129 MR2285319
10 L Qin, On moduli spaces and CW structures arising from Morse theory on Hilbert manifolds, J. Topol. Anal. 2 (2010) 469 MR2748215
11 Qin,Lizhen, An application of topological equivalences to Morse theory, preprint (2011) arXiv:1102.2838v1.pdf
12 W P Thurston, The geometry and topology of three-manifolds, lecture notes (1979)
13 W P Thurston, Hyperbolic structures on 3–manifolds, II : Surface groups and 3–manifolds which fiber over the circle, (1998) arXiv:math/9801045v1
14 K Wehrheim, Smooth structures on Morse trajectory spaces, featuring finite ends and associative gluing, from: "Proceedings of the Freedman Fest" (editors R Kirby, V Krushkal, Z Wang), Geom. Topol. Monogr. 18 (2012) 369 MR3084244